# SDR SWAA074304

- Difficulty date: August 30, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 73,772 hours, 42,833 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 654611644
- Part serial: 868
- Condition: Failed
- Location: Lt Mlg Axle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG NR 1 AXLE INNER CYLINDER DAMAGED DUE TO NR 1 WHEEL BEARING FAILURE.  REMOVED AND REPLACED INNER CYLINDER PER MM.
